The Billiard in a Regular Polygon.
Geometric and functional analysis, Tome 2 (1992) no. 1, pp. 341-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1992__2_1_58107,
author = {W.A. Veech},
title = {The {Billiard} in a {Regular} {Polygon.}},
journal = {Geometric and functional analysis},
pages = {341--380},
year = {1992},
volume = {2},
number = {1},
zbl = {0760.58036},
url = {http://geodesic.mathdoc.fr/item/GFA_1992__2_1_58107/}
}
W.A. Veech. The Billiard in a Regular Polygon.. Geometric and functional analysis, Tome 2 (1992) no. 1, pp. 341-380. http://geodesic.mathdoc.fr/item/GFA_1992__2_1_58107/